Follow
Andrzej Dudek
Andrzej Dudek
Verified email at wmich.edu - Homepage
Title
Cited by
Cited by
Year
On the complexity of vertex-coloring edge-weightings
A Dudek, D Wajc
Discrete Mathematics & Theoretical Computer Science 13 (Graph and Algorithms), 2011
732011
Loose Hamilton cycles in random uniform hypergraphs
A Dudek, A Frieze
arXiv preprint arXiv:1006.1909, 2010
622010
An alternative proof of the linearity of the size-Ramsey number of paths
A Dudek, P Prałat
Combinatorics, Probability and Computing 24 (3), 551-555, 2015
602015
On some multicolor Ramsey properties of random graphs
A Dudek, P Prałat
SIAM Journal on Discrete Mathematics 31 (3), 2079-2092, 2017
592017
Tight Hamilton cycles in random uniform hypergraphs
A Dudek, A Frieze
Random Structures & Algorithms 42 (3), 374-385, 2013
542013
Powers of Hamiltonian cycles in randomly augmented graphs
A Dudek, C Reiher, A Ruciński, M Schacht
Random Structures & Algorithms 56 (1), 122-141, 2020
382020
Rainbow connection of random regular graphs
A Dudek, AM Frieze, CE Tsourakakis
SIAM Journal on Discrete Mathematics 29 (4), 2255-2266, 2015
362015
On the Folkman number f (2, 3, 4)
A Dudek, V Rödl
Experimental Mathematics 17 (1), 63-67, 2008
362008
Optimal divisibility conditions for loose Hamilton cycles in random hypergraphs
A Dudek, A Frieze, PS Loh, S Speiss
the electronic journal of combinatorics, P44-P44, 2012
332012
On K s -free subgraphs in K s+k -free graphs and vertex Folkman numbers
A Dudek, V Rödl
Combinatorica 31, 39-53, 2011
312011
Embedding the Erdős–Rényi hypergraph into the random regular hypergraph and Hamiltonicity
A Dudek, A Frieze, A Ruciński, M Šileikis
Journal of Combinatorial Theory, Series B 122, 719-740, 2017
302017
Cops and robbers on geometric graphs
A Beveridge, A Dudek, A Frieze, T Müller
Combinatorics, Probability and Computing 21 (6), 816-834, 2012
272012
Rainbow Hamilton cycles in uniform hypergraphs
A Dudek, A Frieze, A Ruciński
the electronic journal of combinatorics, P46-P46, 2012
272012
Approximate counting of regular hypergraphs
A Dudek, A Frieze, A Ruciński, M Šileikis
Information Processing Letters 113 (19-21), 785-788, 2013
252013
On generalized Ramsey numbers of Erdős and Rogers
A Dudek, T Retter, V Rödl
Journal of Combinatorial Theory, Series B 109, 213-227, 2014
232014
Hat chromatic number of graphs
B Bosek, A Dudek, M Farnik, J Grytczuk, P Mazur
Discrete Mathematics 344 (12), 112620, 2021
192021
Adding random edges to create the square of a Hamilton cycle
P Bennett, A Dudek, A Frieze
arXiv preprint arXiv:1710.02716, 2017
192017
On the size‐Ramsey number of hypergraphs
A Dudek, SL Fleur, D Mubayi, V Rödl
Journal of Graph Theory 86 (1), 104-121, 2017
192017
Cops and Robbers playing on edges
A Dudek, P Gordinowicz, P Prałat
Journal of Combinatorics 5 (1), 131-153, 2014
192014
High powers of Hamiltonian cycles in randomly augmented graphs
S Antoniuk, A Dudek, C Reiher, A Ruciński, M Schacht
Journal of Graph Theory 98 (2), 255-284, 2021
162021
The system can't perform the operation now. Try again later.
Articles 1–20